# SDR ASAA1058021

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 15,226 hours, 4,410 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Part number: 3370051180
- Condition: Missing
- Location: Engine Bullet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FWD NOSE CONE MISSING PAINT OVER 50 PERCENT.  PULLED AND TAGGED START VALVE BREAKER.  REMOVED AND REPLACED NR 1 ENG FWD NOSE CONE REF AMM 72 21 01 000 801.  RESET START VALVE BREAKER.  SEAMC NOTIFIED.
